December 9, 2023

Tekysinfo

Tech as it is.

Know About Excedrin Migraine

excedrin migraine side effects

excedrin migraine side effects

This medication contains aspirin, acetaminophen, and caffeine. It is used to provide short-term pain relief for illnesses such as muscular pains, toothaches, menstrual cramps, and headaches (including migraine). Aspirin and acetaminophen alleviate pain by preventing your body from producing certain naturally occurring chemicals. Caffeine makes aspirin and acetaminophen work better

Excedrin Migraine Dosage

Before taking this drug, read all of the directions on the product box if you are using it to self-treat.
Take this drug by mouth as prescribed by your physician or on the package label. Drink a full bottle of water (8 ounces/240 millilitres) with this prescription otherwise prescribed by your doctor. Avoid lying down for at least 10 min after taking this medication if you are taking it as a tablet. Take it after meals if you have an upset stomach. The dosage is established by both your medical condition and your response to therapy. Do not increase your dose or take this drug more frequently or for longer than suggested. If you have pain that lasts over than 10 days or a temperature that lasts with over 3 days, do not take this product. Use the least effective dosage possible.

If you are taking this medicine “as required” (not on a regular basis), keep in mind that pain drugs function best when taken as soon as the first signals of discomfort appear. If you delay until the pain is terrible, the medication may be less effective.

If you are taking this medication for a headache, get emergency medical assistance if you also experience: difficulty speaking, weakness on one side of the body, or abrupt eyesight changes. Consult a doctor or pharmacist before using this product if you have: excruciating headaches; your first headache after the age of 50; a headache that is more severe or distinct from your usual migraine; headaches caused by blow to the head, coughing, or bending; and a headache with vomiting, fever, and stiff neck. If your migraine headache is not eased or worsens after the first dosage, consult your doctor or pharmacist.

If you use migraine medicine on 10 or more days per month, the medication may actually make your migraines worse (medication overuse headache). Do not take drugs more frequently or for longer than prescribed. Inform your doctor if you need to take this drug more frequently, if it isn’t functioning as effectively, or if your headaches worsen.If your issue persists or worsens, consult your doctor.

SIDEEFFECTS


Nausea, vomiting, stomach discomfort, difficulty falling asleep, or a sketchy sensation are all possible side effects. Inform your physician or pharmacist right once if any of these symptoms persist or worsen.

If your doctor has recommended this medication, keep in mind that the value to you outweighs the danger of side effects.
If you experience any of the following serious side effects, contact your doctor immediately: severe stomach/abdominal pain that does not go away, severe lightheadedness, fainting, vomit which looks like ground coffee, dark stools, started to ring in the ears, loss of hearing, increased heart rate, signs of kidney damage (such as change in the urine)

However, if you notice any of the following symptoms of a severe allergic response, get medical attention right away: Fever, swollen lymph nodes, rash, itching/swelling (especially of the face, tongue, and throat), severe dizziness, or difficulty breathing.

PRECAUTIONS


inform your physician or pharmacist if you are allergic to it, aspirin, or other NSAIDs (such as ibuprofen, naproxen, or celecoxib); or other salicylates (such as choline salicylate); or acetaminophen, caffeine, or any other medications. This product contains inactive substances that may lead to allergic reactions or other issues. For further information, see your pharmacist.

Tell your doctor or pharmacist about your medical history, especially if you have: asthma (including a historical past of worsening breathing with a bad cold after taking a pill or other NSAIDs such as ibuprofen, naproxen), certain genetic diseases (such as anaemia), bleeding or blood clotting problems.

Older individuals may be more vulnerable to the drug’s negative effects, including stomach/intestinal bleeding and ulcers, liver issues, and difficulty falling asleep.

Without first seeing a doctor, children and teens under the age of 18 should not take aspirin, aspirin-containing, or aspirin-related drugs such as this product for flu symptoms or chickenpox. Reye’s syndrome, an uncommon but dangerous condition, may arise. Inform your doctor straight away if you observe any changes in your behaviour due to nausea or vomiting.

INTERACTIONS


Drug interactions can affect how your prescriptions work or increase your risk of serious side effects. This collection does not cover every possible medication interaction. Keep a list of all the goods you use (including prescription/nonprescription medicines and herbal supplements) and discuss it with your doctor and pharmacist. Do not start, stop, or change the dosage of any drugs without first consulting with your doctor.

Acetazolamide, cimetidine, corticosteroids (such as prednisone), dichlorphenamide, ketoconazole, levoketoconazole, methotrexate, mifepristone, gout treatments (such as probenecid, sulfinpyrazone), anti-seizure pharmaceuticals (such as phenytoin, valproic acid), vemurafenib are some goods that may

Consult your doctor before taking this product if you have recieved certain live immunizations (such as varicella vaccine, influenza intranasal vaccine).